| Model Number |
RLV 0015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after an intracept procedure, the patient experienced severe sciatic pain.The patient was treated with gabapentin.No further information has been obtained despite good faith efforts.
Event or Problem Description
Event or Problem Description
It was reported that after an intracept procedure, the patient experienced severe sciatic pain.The patient was treated with gabapentin.No further information has been obtained despite good faith efforts.Additional information was received that there was a possible pedicle breach, so gabapentin was used to treat the patient.
Additional Manufacturer Narrative
Correction to first supplemental emdr in blocks g3, h2, h11: block g3: bsc aware date: 10jun2025.Block h2: follow-up report type: additional information.Block h11: additional mfr narrative: blocks a1 and a3 were updated.
Additional Manufacturer Narrative
Correction to initial emdr in blocks b2 and d4.
Event or Problem Description